# SDR DALA2022100306426

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 82,077 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 FOUND ON SVC CK, EMER LIGHTS OUT AT 3L CEILING AND SEAT 56HJ. EMER LIGHT LENS BROKEN AND PUSHED INTO CAVITY AT 4L DOOR AREA. CORRECTIVE ACTION: SWAPPED WIRES ON 3L CEILING LIGHT AND RE-TERMINATED SOCKET AT SIDEWALL PLUG FOR SEAT 56 HJ. REPLACED LENS AND SECURED LIGHT ASSY AT 4L DOOR AREA. (9223362)
